Tagged: Meds research
November 10, 2019 at 8:37 am #117256
Though I can’t prove it, I have my suspicions that my CIDP is a result of Lyme antibiotics and/or pain meds. Help my personal research.
List your meds, even unprescribed
My meds listed below:
On & off 5 years prior to CIDP diagnosis.
November 11, 2019 at 2:44 pm #117261jon swansonParticipant
I think its a stretch to include pain meds.
November 11, 2019 at 5:15 pm #117266
I’m desperate for an answer.
Yes, I agree its a really long stretch. No one knows for sure how CIDP occurs. I guess I like to torture myself. I think back to when I started feeling the symptoms and what events took place. Many of the medicines I took are quite damaging. The doctors never warned me of the side & adverse effects of some of these drugs. LDN Low Dose Naltrexone can cause anything from stomach cramps to convolutions, depression or deep vein thrombosis. After a few months of therapy I suffered from a pulmonary embolism. (Blood clot in my lung)
Long term Opioids use could change your metabolism, lowers your immune system and could cause anything from weight loss to causing a stroke. Maybe I do too much online research.
November 14, 2019 at 7:00 am #117267harryswopeParticipant
Hi Ron is there any family history of autoimmune problems ? I have CIDP my twin brother has Crones, my dad had ALS and my sister has Gout. There is no question how I got CIDP you have some genetic history to explore.
November 18, 2019 at 12:48 pm #117275
I believe there are different engines that drive an individuals health.
Anything that changes your metabolism and/or immune system.
In my case, my suspicions of the CIDP started with contracting Lyme disease and then the over use of antibiotics.
Other contributing factors are pain meds which further weakened my immune system.
This is my isolated story. No one has the same leading conditions, we are all familiar with the outcome.
November 21, 2019 at 9:47 pm #117286DanaParticipant
Not sure what caused it but I have a suspicions it could have been an antibiotic (Minocycline) I prescribed ~ 3 years ago by my ophthalmologist. It messed up my gut flora badly though it seemed to clear up after I stopped taking it. I’ve also been on quite a few supplements over the years such as magnesium and vitimins.
The only other thing that comes to mind is some traveling around the world, but it was so long ago I doubt it. Still no telling what I could have picked up in nasty places like India or how long it could stay dormant.
- You must be logged in to reply to this topic.